X
Search Filters
Format Format
Format Format
X
Sort by Item Count (A-Z)
Filter by Count
Journal Article (3770) 3770
Book Chapter (85) 85
Conference Proceeding (61) 61
Paper (15) 15
Dissertation (12) 12
Newspaper Article (7) 7
Book / eBook (4) 4
Government Document (2) 2
Publication (2) 2
Magazine Article (1) 1
more...
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
statistics & probability (1311) 1311
random variables (753) 753
mathematics (639) 639
analysis (592) 592
mathematical models (544) 544
studies (528) 528
computer simulation (415) 415
statistics (414) 414
dependent variables (407) 407
index medicus (376) 376
mathematics, applied (365) 365
algorithms (305) 305
operations research & management science (287) 287
dependent random-variables (270) 270
convergence (269) 269
mathematics, interdisciplinary applications (268) 268
mathematical analysis (254) 254
humans (251) 251
regression analysis (226) 226
estimators (224) 224
economic models (223) 223
economics (217) 217
mathematical & computational biology (200) 200
probability (191) 191
optimization (190) 190
research (188) 188
sums (185) 185
statistics, general (182) 182
complete convergence (179) 179
statistical analysis (172) 172
mathematics, general (167) 167
social sciences, mathematical methods (166) 166
simulation (162) 162
regression (160) 160
probability theory and stochastic processes (159) 159
approximation (154) 154
operations research/decision theory (148) 148
risk (147) 147
statistics for business/economics/mathematical finance/insurance (146) 146
usage (140) 140
biology (135) 135
random-variables (135) 135
reliability (132) 132
asymptotic properties (131) 131
applications of mathematics (130) 130
engineering, electrical & electronic (130) 130
animals (126) 126
inference (126) 126
inequalities (124) 124
time dependence (124) 124
markov processes (121) 121
weighted sums (118) 118
engineering (117) 117
markov chains (117) 117
stochastic processes (117) 117
computer science, interdisciplinary applications (116) 116
uncertainty (114) 114
distributions (113) 113
stochastic models (112) 112
dependent random variables (111) 111
arrays (110) 110
monte carlo simulation (110) 110
sequences (110) 110
female (109) 109
economic theory (108) 108
automation & control systems (107) 107
central limit theorem (107) 107
monte carlo method (107) 107
theorems (105) 105
bayesian analysis (101) 101
economics / management science (101) 101
models, statistical (101) 101
time series (100) 100
60f15 (99) 99
male (99) 99
dependence (97) 97
ecology (96) 96
large numbers (96) 96
parameter estimation (96) 96
systems (96) 96
dependent data (95) 95
methods (95) 95
modeling (95) 95
engineering, multidisciplinary (94) 94
engineering, industrial (92) 92
management (90) 90
independent variables (89) 89
multidisciplinary sciences (89) 89
statistical methods (89) 89
stochasticity (89) 89
probability theory (88) 88
survival (88) 88
survival analysis (87) 87
computer science (85) 85
consistency (80) 80
markov analysis (80) 80
censorship (79) 79
engineering, civil (78) 78
regression models (78) 78
more...
Library Location Library Location
Language Language
Language Language
X
Sort by Item Count (A-Z)
Filter by Count
English (3935) 3935
Japanese (24) 24
Chinese (16) 16
French (15) 15
German (6) 6
Czech (3) 3
Korean (3) 3
Russian (3) 3
Lithuanian (1) 1
more...
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Operations research, ISSN 1526-5463, 2019, Volume 67, Issue 5, pp. 1321 - 1327
Journal Article
Annals of Physics, ISSN 0003-4916, 01/2018, Volume 388, pp. 350 - 381
.... Most previous work studied systems of independent random variables, and relied on the independence in their analyses... 
Fourier transform | Benford’s law | Dependent random variables | Mellin transform | Fragmentation | Benford's law | DISTRIBUTIONS | PHYSICS, MULTIDISCIPLINARY | DYNAMICAL-SYSTEMS | CONVERGENCE | UNIFORM-DISTRIBUTION | Mathematics - Probability
Journal Article
Journal of Inequalities and Applications, ISSN 1025-5834, 12/2016, Volume 2016, Issue 1, pp. 1 - 18
Acceptable random variables introduced by Giuliano Antonini et al. (J. Math. Anal. Appl. 338:1188-1203, 2008) form a class of dependent random variables that contains negatively dependent random variables as a particular case... 
Analysis | F $\mathcal{F}$ -acceptable random variables | conditional complete convergence | Mathematics, general | 62G20 | Mathematics | Applications of Mathematics | exponential inequalities | 60F15 | F-acceptable random variables | DEPENDENT RANDOM-VARIABLES | COMPLETE CONVERGENCE | MATHEMATICS | MATHEMATICS, APPLIED | PROBABILITY-INEQUALITIES | SUMS | Conditioning | Random variables | Asymptotic properties | Acceptability | Inequalities
Journal Article
Iranian Journal of Science and Technology, Transactions A: Science, ISSN 1028-6276, 6/2019, Volume 43, Issue 3, pp. 1161 - 1165
In this paper, we present some general results concerning complete convergence for arrays of dependent random variables, dominated in a sense by independent random variables... 
Engineering | Life Sciences, general | Complete convergence | Chemistry/Food Science, general | Materials Science, general | Earth Sciences, general | Dependent random variables | Engineering, general | Physics, general | 60F15 | MULTIDISCIPLINARY SCIENCES
Journal Article
Computational Statistics, ISSN 0943-4062, 06/2017, Volume 32, Issue 2, pp. 559 - 583
Journal Article
Journal of Computational and Applied Mathematics, ISSN 0377-0427, 06/2020, Volume 371, p. 112703
In this paper, we present methods of obtaining single moments of order statistics arising from possibly dependent and non-identically distributed discrete random variables... 
Discrete distributions | Dependent non-identically distributed random variables | Moments | Coherent systems | Reliability | Order statistics | LIFETIMES | MATHEMATICS, APPLIED | SIGNATURES | BOUNDS | EXPECTATION | COMPONENTS
Journal Article
Metrika, ISSN 0026-1335, 2015, Volume 78, Issue 3, pp. 295 - 311
Journal Article
Journal of Theoretical Probability, ISSN 0894-9840, 12/2018, Volume 31, Issue 4, pp. 2432 - 2445
Assuming conditions on factorial cumulants, we estimate the closeness of distribution of a sum of nonnegative integer-valued m-dependent random variables to the class of all infinitely divisible laws... 
Uniform Kolmogorov theorem | Total variation norm | 60G50 | Probability Theory and Stochastic Processes | Mathematics | Statistics, general | Compound Poisson distribution | m -dependent variables | Local norm | 60F05 | m-dependent variables | STATISTICS & PROBABILITY
Journal Article
Stochastics, ISSN 1744-2508, 05/2016, Volume 88, Issue 4, pp. 606 - 621
...) random variables are investigated. Some sufficient conditions to prove the complete convergence and the complete moment convergence are presented... 
Negatively superadditive dependent random variables | complete moment convergence | complete convergence | DEPENDENT RANDOM-VARIABLES | MATHEMATICS, APPLIED | INEQUALITIES | STATISTICS & PROBABILITY | SUMS | Randomness | Paper | Random variables | Arrays | Probability theory | Convergence
Journal Article
Communications in Statistics - Theory and Methods, ISSN 0361-0926, 12/2019, Volume 48, Issue 23, pp. 5673 - 5681
Generalizations of the Central Limit Theorem to N dependent random variables often assume that the dependence falls off... 
Central limit theorem | Vasicek | dependent random variables | credit portfolio | 91G10 | 60F05 | 60E05 | Economic models | Economic analysis | Loans | Statistical analysis | Dependent variables | Normal distribution | Dependence | Random variables | Risk analysis | Convergence
Journal Article
Communications in Mathematics and Statistics, ISSN 2194-6701, 3/2019, Volume 7, Issue 1, pp. 1 - 23
We consider the tail behavior of the product of two dependent random variables X and $$\Theta $$ Θ... 
Copula | Dependent product | Ruin probabilities | 62E20 | Mathematics, general | 60G70 | Mathematics | Statistics, general | Regular variation | RISKS | BEHAVIOR | MODEL | WEIGHTED SUMS | MATHEMATICS | PROBABILITY | SUBEXPONENTIALITY | HEAVY-TAILED INSURANCE | ASYMPTOTICS | FINITE-TIME
Journal Article
Journal of Inequalities and Applications, ISSN 1025-5834, 12/2016, Volume 2016, Issue 1, pp. 1 - 12
...(i) of random variables satisfying the Rosenthal type inequality are established under some mild conditions... 
weighted sums | complete convergence | Rosenthal type inequality | DEPENDENT RANDOM-VARIABLES | MATHEMATICS | MATHEMATICS, APPLIED | INEQUALITIES | LIMIT-THEOREMS | SURE CONVERGENCE | ARRAYS | Theorems | Inequalities | Texts | Random variables | Formulas (mathematics) | Convergence | Sums
Journal Article
by Liang, ZW and Wu, QY
JOURNAL OF INEQUALITIES AND APPLICATIONS, ISSN 1029-242X, 04/2019, Volume 2019, Issue 1, pp. 1 - 17
The goal of this paper is to build complete convergence and complete integral convergence for END sequences of random variables under sub-linear expectation space... 
Sub-linear expectation | DEPENDENT RANDOM-VARIABLES | MATHEMATICS | MATHEMATICS, APPLIED | LARGE NUMBERS | INEQUALITIES | Complete convergence | Complete integral convergence | STRONG LAW | END random variables | Markov processes | Theorems | Random variables | Integrals | Convergence
Journal Article